| Model Number |
14500-5A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and hyperglycemia.No lot release records were reviewed, as the product lot number was not provided.
Event or Problem Description
It was reported that the patient had been hospitalized with /hyperglycemia.The patient's blood glucose levels reached 300 mg/dl while wearing the pod.The patient reports removing their pod due to their personal diabetes manager (pdm) not turning on.Once at the hospital the patient was prescribed metformin.The patient was at the hospital for 45 minutes.